# SDR QXEA2009111000917

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK FS 708 TO 761 HAS CORROSION.  REMOVED CORROSION IAW REO 670-53-00-013, FOUND TO BE WITHIN LIMITS.  APPLIED ALODINE IAW SRM 51-21-11.
